# SDR S9BA2009005

- Difficulty date: February 9, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 39,579 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RT ENGINE MOUNT BRACKET CORRODED.  REMOVED AND REPLACED RT ENGINE MOUNT ADAPTOR IAW RD6-54-006.  (K)
